Multiple Solutions for a Class of -Laplacian Equations with Critical Growth and Indefinite Weight
Guoqing Zhang and
Ziyan Yao
Abstract and Applied Analysis, 2014, vol. 2014, 1-14
Abstract:
Using the suitable Trudinger-Moser inequality and the Mountain Pass Theorem, we prove the existence of multiple solutions for a class of -Laplacian equations with critical growth and indefinite weight , , , , where , is an indefinite weight, behaves like and does not satisfy the Ambrosetti-Rabinowitz condition, and .
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/942092.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/942092.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:942092
DOI: 10.1155/2014/942092
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().